# SDR FDEA201211184069

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 45,140 hours, 26,290 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57240810215
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DEC CARGO FR 28 S8-20 LT FRAME DAMAGED, BLEND OUT THE DAMAGE IAW SRM 51-73-10, COMPLIED WITH EA 6-5310-163149.
